The triangle intersection problem for nested Steiner triple systems

Billington, Elizabeth J., Donovan, Diane, Lefevre, James, McCourt, Thomas and Lindner, C. C. (2011) The triangle intersection problem for nested Steiner triple systems. Australasian Journal of Combinatorics, 51 221-233.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
Author Billington, Elizabeth J.
Donovan, Diane
Lefevre, James
McCourt, Thomas
Lindner, C. C.
Title The triangle intersection problem for nested Steiner triple systems
Journal name Australasian Journal of Combinatorics   Check publisher's open access policy
ISSN 1034-4942
Publication date 2011-10
Sub-type Article (original research)
Volume 51
Start page 221
End page 233
Total pages 13
Place of publication St Lucia, QLD, Australia
Publisher Centre for Discrete Mathematics & Computing - University of Queensland
Collection year 2012
Language eng
Abstract We give a solution for the triangle intersection problem for nested Steiner triple systems, with three possible exceptions.
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2012 Collection
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 25 Jan 2012, 11:42:22 EST by Kay Mackie on behalf of School of Mathematics & Physics